Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Giesl, Peter (2004) On the basin of attraction of limit cycles in periodic differential equations. Zeitschrift fur Analysis und ihre Anwendungen, 23 (3). pp. 547-576. ISSN 0232-2064

Chlebík, M and Kral, J (1989) Removable singularities of the functional wave equation. Zeitschrift fur Analysis und ihre Anwendungen, 8 (6). pp. 495-500. ISSN 0232-2064

This list was generated on Sat Aug 19 19:58:30 2017 BST.